# SDR USAA2011090100017

- Difficulty date: August 10, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - LEVEL 2 EXFOLIATION CORROSION ON LEFT STABILIZER SKIN UPPER SURFACE TRAILING EDGE BEAM COVER AT STAB STA 176.64.  REPAIRED LEFT STABILIZER SKIN UPPER SURFACE TRAILING EDGE BEAM COVER IAW B737 SRM 55-10-13.
